MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0/1.5MM DOUBLE DRILL SLEEVE FOR 2.0MM CORTEX SCREWS/BLUE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0/1.5MM DOUBLE DRILL SLEEVE FOR 2.0MM CORTEX SCREWS/BLUE; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.130.325
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when a new variable angle (va) hand set was put together the double drill guide was found to be bent in the package.It is unknown where the issue was discovered.It is unknown if there was patient involvement.This report is for 1 2.0/1.5mm double drill sleeve for 2.0mm cortex screws/blue.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: updated event description.H3, h6: the investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.No product returning and customer retaining the product.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: it was reported on (b)(6) 2020, when a new va handset was put together the double drill guide was found to be bent in the package.It is unknown where the issue was discovered.It is unknown if there was patient involvement.This complaint involves one (1) device.

Brand Name
2.0/1.5MM DOUBLE DRILL SLEEVE FOR 2.0MM CORTEX SCREWS/BLUE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10335685
Report Number2939274-2020-03314
Device Sequence Number935821
Product Code FZX
UDI-Device Identifier10886982075659
UDI-Public(01)10886982075659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.325
Device Catalogue Number03.130.325
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1